# SDR USAA051459

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VERTICAL STAB AT FIN WL 0.0 HAS WEAR.  MAJOR REPAIR, FABRICATED AND INSTALLED REPAIR PART IAW TR 53-20-05A, DEFECT SIZE: 1 INCH.
